# SDR 0201895507

- Difficulty date: June 3, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 56,267 hours, 23,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found cracks in BS 660 stringers 11R and 11L and 14R and 14L. Repaired per EA-191087.
